Journal of the Mathematical Society of Japan

On algebraic Lie algebras.

Morikuni GOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 1, Number 1 (1948), 29-45.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261735578

Digital Object Identifier
doi:10.2969/jmsj/00110029

Mathematical Reviews number (MathSciNet)
MR0028306

Zentralblatt MATH identifier
0038.02104

Subjects
Primary: 09.1X

Citation

GOTO, Morikuni. On algebraic Lie algebras. J. Math. Soc. Japan 1 (1948), no. 1, 29--45. doi:10.2969/jmsj/00110029. https://projecteuclid.org/euclid.jmsj/1261735578


Export citation